# SDR IXXA05SMN232S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Xw 105.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEFT INBOARD FLAP L/E UPPER SKIN HAS NON STANDARD REPAIR, XW 105.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1, EO SEMAN 20051209.  REMOVED DAMAGED PANEL PLATING IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-21.  FABRICATED NEW PANEL PLATING (AL2024T3 0.025) + BONDED FINGER DOUBLER (AL2024T3 0.020) IAW DC8 SRM 57-7-1 FIG 1.  BONDED PARTS WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A, DACO DPS 1.950.  CLEANED, TREATED, PRIMED NEW PANEL PLATING INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21.
